# SDR USAA2010080691615

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 35,740 hours, 14,263 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: P361C
- Condition: Odor
- Location: Apu Bay
- Part time: 57,945 hours, 24,532 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 623 - CABIN HAS DIRTY SOCK ODOR FROM TOP OF DESCENT TILL ARRIVING AT GATE.  REMOVED AND REPLACED APU.  OPERATIONAL AND LEAK CHECKED GOOD.  VENDOR REPORTED SIGNS OF INGESTION AT APU INLET AND NEAR COOLING AIR DISTRIBUTION DUCT.  AFTER DISASSEMBLY, UNIT ALSO SHOWED SIGNS OF INGESTION AT L/C INLET BELLMOUTH.
